| Model Number |
MMT-326A |
| Medical Device Problem Code |
Excess Flow or Over-Infusion (1311)
| Health Effect - Clinical Code |
Hypoglycemia (1912)
| Date of Event |
06/28/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer reported via phone call that they experienced hypoglycemia.Customer's blood glucose value was 40 mg/dl at the time of incident.The customer was assisted with troubleshooting.The customer was treated with glucose and food.Customer was using insulin pump system within 48 hours of reported low blood glucose event.Customer did not mention any treatments related to low blood glucose event.Customer was alleging insulin pump was over delivering.Customer stated that they were not admitted to emergency room, nor hospital or nor to emergency medical service.Customer stated that the drive support cap was normal.The device will be returned for analysis.